| Model Number |
VXSK0021 |
| Medical Device Problem Code |
Component Missing (2306)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Event or Problem Description
It was reported that a versacross access solution was selected for use during an atrial fibrillation (a fib).During the procedure, it was noted that the versacross kit was received with no label on the inner package (pouch).Thus, the kit was not used, and it was replaced.No patient complications were reported.The procedure was completed successfully.The product will return for analysis.
Additional Manufacturer Narrative
The returned versacross access solution has been received.On (b)(6)2023, the investigation was concluded.During inspection, no damage was identified in the packaging, including the shelf box and pouch.The seals on the pouch were intact, and no sterile breaches were detected.The devices themselves were also found to be undamaged.The shelf box label accurately provided the correct information and was in alignment with the device history review.However, the issue has been confirmed, since it was noted that the pouch label did not match the designated pouch.
Event or Problem Description